# SDR DALA2022031501707

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N819DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33959
- Aircraft time: 46,523 hours, 22,006 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6819 AWR: AD A.A. SCRATCHES ON HOLES OF LH DRAG FITTING : HOLE #1 ONLY FITTING 10 HRS POSITION, HOLE#7 ONLY FITTING AT 6 HRS POSITION & HOLE#8 ONLY FITTING AT 6 HRS POSITION (IN REF AMDS) CORRECTIVE ACTION: SUMMARY OF NRC 00364: HOLES WERE REPAIRED PER ETI-57-22-016 REV .1 , PRI 592324-14 REV.0 AND ER/A 592324-14AD REV.A SECTION VI: PERMANENT REPAIR. (2154209)
